# SDR UPS97225014

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-221-01.02.01) ON WINDOW CHORD AT STA 223, LBL 44 WL 236.  CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED WINDOW CHORD AT 223 LBL 44 WL 236 IAW BFG EWO 97-2667 (UPS FILE 727-53-1970).
